# SDR RAIA960402

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Part number: MS280343
- Condition: Failed
- Location: Lt Eng
- Part time: 9,310 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7034 - LEFT OIL TEMPERATURE FLUCTUATES OFF THE TOP END OF THE SCALE ON TAKEOFF, ABORTED TAKEOFF.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE OIL TEMP BULB, PERFORMED GROUND RUNS, OPERATIONAL CHECK GOOD.  (M)
